# SDR ASOA2016030114547

- Difficulty date: March 1, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N695CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15097
- Aircraft time: 20,256 hours, 13,041 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS DIFFICULTY OPERATING MAIN PAX DOOR.  COMPLIED WITH INSP OF PAX DOOR LOCKING MECHANISM NO DEFECTS NOTED, C/W OPS CHECK OF PASSENGER DOOR CHECK GOOD, NO DEFECTS NOTED, OK IAW AMM 52-11-00.
